# SDR DALA2025010800169

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 23,330 hours, 2,646 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3402 BEFORE PUSHBACK DOOR 1L INDICATES NOT CLOSED. CORRECTIVE ACTION: LUBED AND ACTUATED UPPER PROX SWITCH OPS CHECK NORMAL REF A330 AMM 52-71. OK FOR SVC. (6492494)
